Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Vaginal infection since 3 weeks. Urine test shows high WBC count. Any medication that can help ?

Hi, i am in a very bad situation right now. i had vaginal infection (which had reddish vagina, watery white discharge some and itching in vagina) around 3 weeks before.. i had my urine test den my WBC count was high. but after the medication also i have the infection. after 3 weeks also i have vaginal infection (which have red vagina, white patches at clitoris, itchy labia and reddish brown discharge).. i am sexually active, i have a fear of getting HIV . Is this a symptom of HIV.. I am too scared doctor..please help me...
Asked On : Tue, 21 Aug 2012
Answers:  0 Views:  17 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor